| Model Number |
3280 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the advancer did not match the equipment.The target lesion was in the heart.A rotalink advancer with tubular drive shaft was selected for use.During the procedure, it was noted that the advancer did not match the equipment.The procedure was completed with another of the same device.No complications reported and the patient is stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The advancer body and handshake connection were visually examined.Inspection of the device presented no damage or irregularities and the batch number on the device was found to match the batch number within the reported events.As additional packaging or other labeling content was not returned, the exact nature of the matching discrepancy was not able to be determined.